# SDR P2EA00070

- Difficulty date: March 21, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- Engine: Pwa JT8D15
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 717000
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MCI - FLT 588 - EMERGENCY DECLARED, LANDING UNEVENTFUL.  LOST OIL QTY ON NR 1 ENGINE FOLLOWED BY LOSS OF OIL PRESSURE.  SHUT NR 1 ENGINE DOWN INFLIGHT.  CREW REPORTED NR 1 ENGINE INDCIATIONS AT SHUTDOWN, PRESS 38, QTY 0, TEMP 105.  WINDMILL TIME FROM SHUTDOWN TO TOUCHDOWN WAS 10 MINUTES.  REPLACED NR 1 ENGINE GEAR BOX PER MM 72-6, AFTER ENGINE RUN, PERFORMED INSPECTION OF MAIN OIL STRAINER AND CHIP DETECTORS PER PWA MM 72-00 PATE 518D.  NO DEFECTS NOTED.  (M)
